# SDR FDEA202104100875

- Difficulty date: April 10, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 61,062 hours, 14,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE SURFACE    FOUND CORROSION CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE   SURFACE REWORKED AS PER MD-11 CMM 57-44-08 AND FOUND BARREL NUT WALL THICKNESS  THICKNESS WITHIN LIMIT BASED THE DIFFERENCE BETWEEN DRAWINGS LIMIT AND CMM   MAXIMUM REWORK LIMITS FOR BARREL NUT HOLE. REPAIR SHIM FABRICATED AND   INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A. # 1-5750-T0319466 A PART 3 STEP 1,   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO   SNRM NUMBER N00475 ATTACHED E.A. # 1-5750-T0319466 A PART 3 FOR WORK DETAILS.
